A finiteness theorem for Riemannian submersions

Volume 57 / 1992

Paweł Walczak Annales Polonici Mathematici 57 (1992), 283-290 DOI: 10.4064/ap-57-3-283-290

Abstract

Given some geometric bounds for the base space and the fibres, there is a finite number of conjugacy classes of Riemannian submersions between compact Riemannian manifolds.

Authors

  • Paweł Walczak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image